Is HealthA2Z Caplets Tension Headache Relief 20 ea Wheat Free?

Ingredients
Active ingredients (In each caplet) Active Ingredients: Acetaminophen (500 mg), Pain reliever/fever reducer; Caffeine (65 mg), Pain reliever aid. Active ingredients (In each caplet) Inactive Ingredients: Corn Starch, Croscarmellose Sodium, Crospovidone, D&C Red 27 Aluminum Lake, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelanitized Starch, Silicon Dioxide, Stearic Acid, Titanium Dioxide.
Check HealthA2Z Caplets Tension Headache Relief 20 ea against your own diets in the app.
Take it with you
Scan to open HealthA2Z Caplets Tension Headache Relief 20 ea in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Wheat Free
Similar Products
Where to buy
HealthA2Z Caplets Tension Headache Relief 20 ea is available at 1 retailer
About this product
Supplement · Piece


